| Model Number |
FXS4010C |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inadequate Osseointegration (2646)
| Date of Event |
07/03/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Please see attached summary memo.
Event or Problem Description
The doctor reported the implant was removed due to osseointegration failure within 1 year, around 5 months after implant placement.The oral hygiene around implant was good, and bone quality was type i.No significant finding was found during the removal surgery.The patient will need another surgical intervention.